# SDR AALA20050339

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY PATH LIGHTS AT ROWS 18 AND 19 INOPERATIVE.  REPAIRED DAMAGED WIRES FOR SEAT MOUNTED EMERGENCY PATH LIGHT ON SEAT HARNESS AT SEAT 18DEF AND REPINNED WIRES AND SECURED IN CONNECTOR FOR SEAT MOUNTED EMERGENCY PATH LIGHT AT SEAT 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
